# SDR CALA2017063002052

- Difficulty date: June 30, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N38424
- Make and model: Boeing 737924ER
- Aircraft serial: 37095
- Aircraft time: 31,001 hours, 10,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lgihts
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE, AFT OVERWING EXITS LEFT AND RIGHT. REPLACED THE POWER SUPPLY M1695 IAW AMM 33-51-06-201, OPS CHECKED NORMAL.
